# SDR CNMA20090107

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, SLAT 2, OTBD GAP STRAP HAS SURFACE CORROSION AND MISSING RIVETS.  DAMAGED AREA TRIMMED OUT REINFORCED AREA WITH NEW SLAT SEAL REPAIR IAW SRM VOL 1, 57-10-00, FIG 32.  INSTALLED FASTENERS IAW SRM VOL 2, 51-31-01.
